# SDR 51894

- Difficulty date: June 24, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N3199Q
- Make and model: Beech 1900D
- Aircraft serial: UE213
- Aircraft time: 14,726 hours, 20,541 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Rod
- Condition: Out Of Position
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 5445 FROM PANAMA CITY FLORIDA TO TAMPA FLORIDA, DURING TAKEOFF ROLL THE RIGHT POWER LEVER WAS STUCK.  THE AIRCRAFT DID NOT MAKE TAKEOFF TORQUE.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  MAINTENANCE REPOSITIONED THE CONTROL ROD.  NO PARTS WERE USED.  THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
